# SDR MWEA090009

- Difficulty date: April 12, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N904ME
- Make and model: Boeing 717-200
- Aircraft serial: 55168
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 5910157109
- Part serial: APL5118
- Condition: Cracked
- Location: Cargo Door
- Part time: 18,672 hours, 9,911 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, UPON REMOVAL OF LATCH GUIDE FOUND THE INNER PAN RADIUS HAS A .750 INCH CRACK AT THE FWD HOLD OPEN BRACKET.  REMOVED AND REPLACED AFT CARGO DOOR.
